PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 62 (76), pp. 69--75 (1997)
Stability and asymptotic behavior for certain systems of delay difference equations
J. Morcha\l oInstitute of Mathematics Poznan University of Technology Poznan, Poland
Abstract: We give a condition for systems of difference equations to have solutions tending to a constant vector.
Keywords: delay difference equations, uniformly stable
Classification (MSC2000): 39A10; 39A11
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts